What are the side effects of ortho evra birth control pills?

Vera is a patch . Most women who take birth control pills or patch have no side effects, but the most common side effect in the first 1-3 months is irregular, unpredictable bleeding that gets better over time. Other possible side effects include breast tenderness, nausea, mood changes, headaches. One serious potential risk, although rare, is an increased risk of blood clots in your legs or traveling to your lungs.

Related Questions

Having weird side effects to the ortho evra patch birth control. Should I stop taking it?

Please call the doc. Who put u on the patch and ask your doc whether it is before or after office hours, just like my pts call me, if u were my pt i would tell you to stop, but if were my pt and u are really 42 yrs old i would never have u on that method as that method has way too much hormone it it esp for someone in their 40s , increased chance of blood clot, u should be on lowest dose your body will tolerate. Read more...

Could wearing the ortho evra birth control patch cause a rash on face?

Possibly. Call your doc, I do not like the patch for my pts, it has too much hormone in it, there are much better options in my opinion. Read more...

Birth control ortho evra patch symptoms. What do I do?

Switch. If side effects from the ortho evra patch are such that the question is what to do, it is probably best to either switch to a different hormonal method like birth control pills, or to the depot provera shot, an implant, or an intrauterine device. They all have their own benefits and downside. A woman is left with trying out what suits her best. Read more...